# SDR VNAA0604010

- Difficulty date: April 21, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 5,044 hours, 5,061 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Lightning Strike
- Location: Tail Cone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED TAKING A LIGHTNING STRIKE IN FLIGHT.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  MINOR DAMAGE WAS FOUND ON THE TOP VHF ANTENNA, LOWER TAIL STATIC DISCHARGER, AND THE TAIL CONE.  THE ANTENNA AND STATIC DISCHARGER WERE REPLACED WITH SERVICEABLE UNITS.  THE TAIL CONE DAMAGE WAS INSPECTED AND FOUND WITHIN ALLOWABLE LIMITS AT THIS TIME.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
